# SDR AALA20050542

- Difficulty date: August 11, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FORWARD CARGO DOOR CUTOUT LOWER MAIN SILL HAS CORROSION.  BLEND IS LOCATED APPROXIMATELY AT STATION 570 ON THE LOWER SURFACE OF THE FAIL SAFE STRAP.  BLEND IS APPROXIMATELY 2 INCHES BY 5 INCHES WITH A DEPTH OF 0.124 INCH REMAINING.  REMOVED AND VERIFIED CORROSION REMOVED.  PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION ON ALL REMOVED FASTENER LOCATIONS.  INSTALLED FASTENERS WET.  APPLIED ALODINE AND TWO COATS OF PRIMER.
